# SDR AALA202402089962

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 69,628 hours, 32,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON PS CHECK FOUND #1 DOOR ASSIST BOTTLE NITROGEN READING LOW. SERVICED L1 DOOR ASSIST BOTTLE WITH NITROGEN.
